# SDR SIMA202001232002

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 37,222 hours, 32,906 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Disconnected
- Location: Wing Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WG A/ICE FAIL IN FLIGHT IN ICING CONDITIONS. QRH PROC. COMPLIED WITH, MSG REMAINS-C/A-FOUND WING 2 A/ICE LEAK ON CMC PERFORMED EMB 140 FIM TASK 30-11-00-810-807-A BLOCK DIAGRAM 001 UP TO SUBTASK 2, 817-001-A, FOUND AFT COUPLING BOOT OFF OF DUAL TEMP CNTRL VLV LEAKING. RAI NEW COUPLING IAW EMB 140 AMM 21-60-01 OCK GOOD
